# SDR USAA011305

- Difficulty date: August 31, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Door
- Part time: 54,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND E/E DOOR EXT SKIN 5 INCH BY 6 INCHES, STATION 460 STRINGER 28L TO 29L MAIN E/E DOOR.  PREVIOUSLY INSTALLED PATH.  (M)
